# SDR SWAA2016061652926

- Difficulty date: May 25, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 57,073 hours, 33,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL HORIZONTAL BEADED PRESSURE WEB CRACKED AT BS 665, BETWEEN RBL 38 TO RBL 61.  R & R WEB IAW EA.
